# SDR USAA920081205

- Difficulty date: June 1, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N52601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6109926, INTERCOSTAL UPPER ANGLE CRACKED B/S 480 TO 500 RBL 10 W/L 208.1. REPLACED INTERCOSTAL UPPER ANGLE B/S 480 TO 500 RBL 10 W/L 208.1 IAW SRM 51-40-02-0G. (K)
